Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Eyes and face red and swollen, took some antihistamines, injections, no help. Lump near jawbone. Any concern ?

My eyes and face redden and swell for no reason on and off for at least 6 times since October 2012. I went to see a dermatologist and was prescribed certain antihistamine and steriod cream to put on. I usually recovered within 1 to 2 days. Two days ago, my eyes and face are red and swollen again. The swelling made it rather difficult to keep my eyes open. I went to see a general practitioner, got an injection and some antihistamine. Strangely, to-date I have not recovered - well, the swelling has gone a bit and my eyes and face are not as red as before. But I also noticed a lump in front of my left ear near the jawbone . It is hard, and painful when pressed. Is it a cause for concern? Will it go away itself soon?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
swelling, painful & red suggest some inflammaton. it may be of salivary gland swelling. take antiboitics of cephalosporin group and antipyretic
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor